Information & Advice
Find out about the unique painkiller combination of paracetamol and ibuprofen.
Available from your Boots Pharmacist and at Boots.com, Nuromol 200mg/500mg tablets offer innovative and patented formulation technology, which can provide stronger pain relief and is effective for longer than paracetamol.*
*Always read the leaflet. Stronger pain relief and effective for longer than standard paracetamol tablets, in a dental pain study.
Nuromol 200mg/500mg tablets are formulated using Synchro-Tech™ technology, which releases both ibuprofen and paracetamol simultaneously simultaneously so that the actives deliver a combination effect.1
Nuromol 200mg/500mg tablets are the only combination of paracetamol 500mg and Ibuprofen 500mg in a single tablet using a unique technology called Synchro-Tech™ which delivers the active ingredients simultaneously creating a combination effect. It is clinically proven to provide mild to moderate pain relief.
As a mild to moderate painkiller, Nuromol 200mg/500mg tablets are especially suited for pain which requires stronger pain relief than can be achieved by taking either paracetamol or ibuprofen alone.
Nuromol 200mg/500mg tablets can be recommended for the temporary relief of mild to moderate pain associated with:
A clinical trial was conducted in 678 patients with post-operative dental pain. It was shown that one tablet of Nuromol (ibuprofen 200mg and paracetamol 500mg) is significantly more effective than a combination of 1000mg paracetamol and 30mg codeine. Nuromol 200mg/500mg tablets were significantly more effective overall over the course of 12 hours following a single dose. The maximum dose available OTC in the UK is 1000mg paracetamol and 25.6mg codeine.
Nuromol 200mg/500mg tablets dissolve very quickly in the stomach, within nine minutes. This is faster than standard paracetamol and standard ibuprofen which take 20 minutes and 30 minutes respectively. Because of its quick dissolution time, there might be an increase in the speed of pain relief. This quick dissolving in the stomach is due to the unique Synchro-tech technology.
Ref 1. Tanner T, Aspley S, Munn A, Thomas T. The Pharacokenetic Profile of a novel fixed-dose combination tablet of ibuprofen and BMC Clinical
Pharmachology. 2010: 10(10).
Ref 2. RB data on file 2010
Shop Nuromol 200mg/500mg tablets
Find out more at Boots WebMD:
Visit our pain management health information centre
Copyright © The Boots Company PLC. All rights reserved. Boots.com is a trading name of Boots UK Limited. Registered office: Nottingham NG2 3AA. Registered in England: company number 928555. Registered VAT number 116300129. For details of Boots registered internet pharmacies see Using Our Pharmacy Services page.